On shifted super Yangians and a class of finite W -superalgebras

Yung-Ning Peng National Central University

Mathematical Physics Representation Theory mathscidoc:1701.30007

Journal of Algebra, 422, 520-562, 2014.10
No abstract uploaded!
Yangian, finite W-algebra
[ Download ] [ 2017-01-16 17:41:50 uploaded by ynpncu ] [ 268 downloads ] [ 0 comments ]
@inproceedings{yung-ning2014on,
  title={On shifted super Yangians and a class of finite W -superalgebras},
  author={Yung-Ning Peng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170116174150435158109},
  booktitle={Journal of Algebra},
  volume={422},
  pages={520-562},
  year={2014},
}
Yung-Ning Peng. On shifted super Yangians and a class of finite W -superalgebras. 2014. Vol. 422. In Journal of Algebra. pp.520-562. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170116174150435158109.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved